MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. VIEWFLEX¿ CATHETER INTERFACE MODULE VIEWMATE¿ ZS3; SYSTEM, SIGNAL ISOLATION

ST. JUDE MEDICAL, INC. VIEWFLEX¿ CATHETER INTERFACE MODULE VIEWMATE¿ ZS3; SYSTEM, SIGNAL ISOLATION
Model Number H701374
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the cim did not recognize the transducers.The catheter was reseated, replaced twice, the unit was power cycled, and the cim was reseated which did not resolve the issue.A separate ultrasound was brought into complete case with no patient consequences.
 
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h2, h3.One viewmate¿ z catheter interface module was received for analysis.The viewmate cim made a rattling noise when rotated.When the cim was opened, both of the internal coils are loose from the circuit board mounting provisions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information provided to abbott and the investigation performed, the reported communication issue was isolated to both broken strain relief (plastic zip tie) on the choke coils.
 
Event or Problem Description
The delay is not a reportable event.As this occurred during a left atrial appendage closure procedure.

Brand Name
VIEWFLEX¿ CATHETER INTERFACE MODULE VIEWMATE¿ ZS3
Common Device Name
SYSTEM, SIGNAL ISOLATION
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key16658423
Report Number2184149-2023-00075
Device Sequence Number7161198
Product Code DRJ
UDI-Device Identifier05415067013743
UDI-Public05415067013743
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K151175
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH701374
Device Catalogue NumberH701374
Device Lot Number8862870
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2023
Supplement Date Received by Manufacturer05/18/2023
Initial Report FDA Received Date03/31/2023
Supplement Report FDA Received Date05/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown